Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 22, NWS Billings, MT
NWS Billings, MT issued this red flag warning at Aug 30, 2012, 3:29 AM MDT for 4 counties in Montana. It took effect at Aug 30, 2012, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2012, 3:29 AM MDT (09:29 UTC)
- In effect from
- Aug 30, 2012, 9:00 AM MDT
- Expired
- Aug 30, 2012, 8:49 PM MDT
- In force
- 12 hr
- Issued by
- NWS Billings, MT
Counties Gallatin County, MT, Madison County, MT, Park County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 181 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3792 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628 WWUS85 KBYZ 300929 RFWBYZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 329 AM MDT THU AUG 30 2012 MTZ123-302300- /O.NEW.KBYZ.FW.W.0022.120830T1500Z-120831T0300Z/ GALLATIN NATIONAL FOREST- 329 AM MDT THU AUG 30 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR LOW HUMIDITIES...UNSEASONABLY WARM TEMPERATURES... AND GUSTY WINDS FOR PARTS OF SOUTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * AFFECTED AREA...IN MONTANA...FIRE ZONE....123 * IMPACTS...THE COMBINATION OF EXTREMELY LOW HUMIDITIES...WARM TEMPERATURES AND GUSTY WINDS WILL CAUSE VERY DANGEROUS FIRE WEATHER CONDITIONS. NEW AND EXISTING FIRES WILL DISPLAY EXPLOSIVE FIRE GROWTH UNDER THESE CONDITIONS. * WIND...SOUTHWEST WINDS OF 10-20 MPH ARE EXPECTED TODAY WITH GUSTS UP TO AROUND 25 MPH...MAINLY ALONG UPPER SLOPES AND RIDGES. * HUMIDITY...FALLING TO THE SINGLE DIGITS AND LOWER TEENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/BILLINGS
2 follow-up statements
625
WWUS85 KBYZ 302137
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
337 PM MDT THU AUG 30 2012
MTZ123-310945-
/O.NEW.KBYZ.FW.A.0015.120831T1800Z-120902T0000Z/
/O.CON.KBYZ.FW.W.0022.000000T0000Z-120831T0300Z/
GALLATIN NATIONAL FOREST-
337 PM MDT THU AUG 30 2012
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITIES AND GUSTY WINDS FOR PARTS OF SOUTH CENTRAL
MONTANA...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON FOR LOW HUMIDITIES...UNSEASONABLY WARM
TEMPERATURES...AND INCREASING THUNDERSTORM ACTIVITY FOR PARTS OF
SOUTH CENTRAL MONTANA...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON.
* AFFECTED AREA...IN MONTANA...FIRE ZONE....123
* IMPACTS...THE COMBINATION OF EXTREMELY LOW HUMIDITIES AND GUSTY
WINDS WILL CAUSE VERY DANGEROUS FIRE WEATHER CONDITIONS. NEW AND
EXISTING FIRES WILL DISPLAY EXPLOSIVE FIRE GROWTH UNDER THESE
CONDITIONS.
* WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.
* HUMIDITY...AS LOW AS 11 PERCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
&&
$$
MTZ124>133-WYZ274-284-310945-
/O.NEW.KBYZ.FW.A.0015.120831T1800Z-120902T0000Z/
WHEATLAND COUNTY/SWEET GRASS COUNTY-STILLWATER COUNTY-
BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
337 PM MDT THU AUG 30 2012
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON FOR LOW HUMIDITIES...WARM TEMPERATURES...AND
INCREASING THUNDERSTORM ACTIVITY FOR MOST OF SOUTH CENTRAL
MONTANA...ALL OF SOUTHEAST MONTANA...PARTS OF NORTHWEST SOUTH
DAKOTA...AND PARTS OF NORTH CENTRAL WYOMING...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON.
* AFFECTED AREA...IN MONTANA...FIRE ZONES...124...125...126...127
128...129...130...131
132...133
IN WYOMING...FIRE ZONES...274...284
* IMPACTS...THUNDERSTORMS WILL BE ON THE INCREASE FRIDAY AFTERNOON
THROUGH LATE SATURDAY AFTERNOON. STORMS WILL INITIALLY BE DRY
BUT ARE EXPECTED TO BECOME WET FRIDAY EVENING. LIGHTNING
ACTIVITY ALONG WITH WARM TEMPERATURES AND LOW HUMIDITIES WILL
BRING AN INCREASING THREAT OF NEW FIRES TO THE AREA.
* WIND...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.
* THUNDERSTORMS...FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY
HEAVY RAIN WILL BE POSSIBLE WITH STORMS.
* HUMIDITY...AS LOW AS 15 PERCENT.
* TEMPERATURES...IN THE LOWER 90S.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
&&
$$
HTTP://WEATHER.GOV/BILLINGS045
WWUS85 KBYZ 310249
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
849 PM MDT THU AUG 30 2012
MTZ123-311800-
/O.CAN.KBYZ.FW.W.0022.000000T0000Z-120831T0300Z/
/O.UPG.KBYZ.FW.A.0015.120831T1800Z-120902T0000Z/
/O.NEW.KBYZ.FW.W.0023.120831T1800Z-120902T0300Z/
GALLATIN NATIONAL FOREST-
849 PM MDT THU AUG 30 2012
...RED FLAG WARNING FOR TODAY IS CANCELLED...
...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO 9 PM MDT
SATURDAY FOR INCREASING THUNDERSTORM ACTIVITY WITH STRONG GUSTY
WINDS...UNSEASONABLY WARM TEMPERATURES AND LOW HUMIDITIES FOR
PARTS OF SOUTH CENTRAL MONTANA...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO 9 PM MDT
SATURDAY. THIS RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH
THAT WAS IN PLACE.
* CANCELLED RED FLAG WARNING FOR TODAY...HUMIDITIES HAVE RISEN
ABOVE 20 PERCENT AND WINDS HAVE DECREASED ACROSS THE AREA.
* AFFECTED AREA FOR RED FLAG FRIDAY AND SATURDAY...IN
MONTANA...FIRE ZONE....123
* IMPACTS...THUNDERSTORMS WILL BE ON THE INCREASE FRIDAY AFTERNOON
THROUGH SATURDAY EVENING. STORMS WILL INITIALLY BE DRY BUT ARE
EXPECTED TO BECOME WET FRIDAY EVENING. ANOTHER ROUND OF
THUNDERSTORMS CAN BE EXPECTED SATURDAY. LIGHTNING ACTIVITY
ALONG WITH WARM TEMPERATURES AND LOW HUMIDITIES WILL BRING AN
INCREASING THREAT OF NEW FIRES TO THE AREA. STRONG THUNDERSTORM
WIND GUSTS COULD CAUSE EXPLOSIVE GROWTH OF NEW OR EXISTING
FIRES.
* THUNDERSTORMS...THUNDERSTORMS WILL INCREASE FRIDAY AFTERNOON AND
EVENING WITH ANOTHER ROUND OF THUNDERSTORMS EXPECTED SATURDAY
AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL HAVE FREQUENT
LIGHTNING AND STRONG WIND GUSTS UP TO 50 MPH. THE STORMS WILL
START OUT MAINLY DRY FRIDAY AFTERNOON BUT TURN WETTER FRIDAY
EVENING. THE STORMS WILL BE MAINLY WET SATURDAY.
* WIND...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.
THUNDERSTORMS WILL CREATE STRONG WIND GUSTS UP TO 50 MPH.
* TEMPERATURES...HIGHS IN THE MID TO UPPER 80S
* HUMIDITY...IN THE TEENS ON FRIDAY. HIGHER VALUES EXPECTED
SATURDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ124>133-WYZ274-284-311800-
/O.UPG.KBYZ.FW.A.0015.120831T1800Z-120902T0000Z/
/O.NEW.KBYZ.FW.W.0023.120831T1800Z-120902T0300Z/
WHEATLAND COUNTY/SWEET GRASS COUNTY-STILLWATER COUNTY-
BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
849 PM MDT THU AUG 30 2012
...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO 9 PM MDT
SATURDAY FOR INCREASING THUNDERSTORM ACTIVITY WITH STRONG GUSTY
WINDS...UNSEASONABLY WARM TEMPERATURES AND LOW HUMIDITIES FOR
MOST OF SOUTH CENTRAL MONTANA...ALL OF SOUTHEAST MONTANA...PARTS
OF NORTHWEST SOUTH DAKOTA...AND PARTS OF NORTH CENTRAL WYOMING...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO 9 PM MDT
SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
* AFFECTED AREA...IN MONTANA...FIRE ZONES...124...125...126...127
128...129...130...131
132...133
IN WYOMING...FIRE ZONES...274...284
* IMPACTS...THUNDERSTORMS WILL BE ON THE INCREASE FRIDAY AFTERNOON
THROUGH SATURDAY EVENING. STORMS WILL INITIALLY BE DRY BUT ARE
EXPECTED TO BECOME WET FRIDAY EVENING. ANOTHER ROUND OF
THUNDERSTORMS CAN BE EXPECTED SATURDAY. LIGHTNING ACTIVITY ALONG
WITH WARM TEMPERATURES AND LOW HUMIDITIES WILL BRING AN
INCREASING THREAT OF NEW FIRES TO THE AREA. STRONG THUNDERSTORM
WIND GUSTS COULD CAUSE EXPLOSIVE GROWTH OF NEW OR EXISTING
FIRES.
* THUNDERSTORMS...THUNDERSTORMS WILL INCREASE FRIDAY AFTERNOON AND
EVENING WITH ANOTHER ROUND OF THUNDERSTORMS EXPECTED SATURDAY
AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL HAVE FREQUENT
LIGHTNING AND STRONG WIND GUSTS UP TO 50 MPH. THE STORMS WILL
START OUT MAINLY DRY FRIDAY AFTERNOON BUT TURN WETTER FRIDAY
EVENING. THE STORMS WILL BE MAINLY WET SATURDAY.
* WIND...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH ON FRIDAY.
WINDS WILL TURN TO THE WEST ON FRIDAY. THUNDERSTORMS WILL
CREATE STRONG WIND GUSTS UP TO 50 MPH.
* TEMPERATURES...HIGHS IN THE UPPER 80S TO MID 90S.
* HUMIDITY...IN THE TEENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
HTTP://WEATHER.GOV/BILLINGSWhat forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this red flag warning went out at Aug 29, 11:38 PM MDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 29, 11:38 PM MDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
1138 PM MDT WED AUG 29 2012
.SHORT TERM...VALID FOR THU AND FRI...
UPDATE LATE THIS EVENING TO CANCEL THE RED FLAG WARNING.
OBSERVATIONS INDICATE MOST AREAS HAVE HUMIDITIES ABOVE 20 PERCENT
AND WINDS LESS THAN 15 MPH. HOWEVER...RH RECOVERIES OVERNIGHT ARE
LIKELY TO BE RATHER POOR. WILL BE TAKING A CLOSER LOOK AT FIRE
WEATHER ELEMENTS FOR FRIDAY AND SATURDAY WHICH MAY AGAIN BE
CRITICAL DAYS. BT
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
MODELS CONSISTENT IN DEPICTING AN UPPER TROUGH OF LOW PRESSURE
MOVING IN FROM THE PACIFIC NORTHWEST OVER THE WEEKEND AND WILL SET
UP AN UNSTABLE SOUTHWEST FLOW OF AIR ALOFT OVER OUR REGION.
MOISTURE WILL BE INCREASING WITH PW'S APPROACHING AN INCH SATURDAY
AND SUNDAY. SEVERAL IMPULSES WILL ALSO BE EMBEDDED IN THIS FLOW
AND LIFT WILL BE AIDED BY JET DYNAMICS. HAVE CONTINUED A CHANCE OF
SHOWERS AND THUNDERSTORMS FOR SATURDAY AND ALSO ADDED A CHANCE OF
PRECIPITATION ON SUNDAY AS THE GFS/CANADIAN BRING MORE ENERGY
ACROSS OUR AREA. LEFT EXIT REGION OF THE JET WILL BE OVER OUR
SOUTHWEST MOUNTAINS...STRETCHING NORTHEAST TO BAKER ON SUNDAY.
DRYING WILL TAKE PLACE FOR MONDAY THROUGH WEDNESDAY AS UPPER FLOW
BECOMES ZONAL. TEMPERATURES THROUGH THIS PERIOD WILL REMAIN NEAR
SEASONAL VALUES WITH READINGS IN THE UPPER 70S TO LOWER 80S.
RICHMOND
&&
.AVIATION...
WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. VFR FLIGHT CONDITIONS
WILL PREVAIL OVER THE REGION THROUGH THURSDAY...WITH THE EXCEPTION
OF REDUCED VISIBILITY IN AREAS OF SMOKE.
&&
.PRELIMINARY POINT TEMP/POPS...
THU FRI SAT SUN MON TUE WED
-----------------------------------------------------------
BIL 056/087 057/091 060/090 056/081 055/085 055/081 050/078
00/U 02/T 22/T 22/T 00/U 00/U 00/B
LVM 043/083 047/087 053/085 045/079 047/082 046/080 042/076
00/U 02/T 22/T 22/T 10/U 00/U 00/B
HDN 057/091 057/095 058/093 056/085 056/089 056/082 048/082
00/U 02/T 22/T 22/T 00/U 00/U 00/B
MLS 059/088 062/094 060/092 058/079 058/086 058/082 052/077
10/U 01/U 22/T 22/T 00/U 00/U 00/B
4BQ 059/089 060/093 060/093 057/084 059/086 057/080 050/078
10/U 02/T 22/T 22/T 00/U 00/U 00/B
BHK 060/085 060/090 064/088 059/083 056/083 054/080 051/075
11/U 01/B 22/T 22/T 00/U 00/U 00/B
SHR 056/086 055/090 057/088 053/080 053/085 052/078 048/074
00/U 12/T 22/T 22/T 00/U 00/U 00/U
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Aug 30, 3:16 AM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 316 AM MDT THU AUG 30 2012 MTZ028>042-056>058-063>068-WYZ098-099-310930- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 316 AM MDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT EXTREMELY DRY CONDITIONS WILL CONTINUE OVER MUCH OF PARK COUNTY TODAY INCLUDING THE PARADISE VALLEY AND PORTIONS OF THE BEARTOOTH AND ABSAROKA MOUNTAINS. RELATIVE HUMIDITY READINGS WILL LIKELY FALL INTO THE SINGLE DIGITS AND LOWER TEENS. PEOPLE IN THESE AREAS SHOULD USE EXTREME EXTRA CAUTION TO AVOID IGNITING NEW WILDFIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL INCREASE LATE FRIDAY AND INTO THE WEEKEND. SOME OF THESE STORMS MAY PRODUCE FREQUENT LIGHTNING AND STRONG ERRATIC WIND GUSTS. THIS WILL THREATEN TO START NEW WILDFIRES AND EXACERBATE EXISTING ONES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:37 PM MDT | Fire Weather Watch | BYZ | Big Horn, Carbon, Carter, Custer, Fallon, Gallatin and 11 more | 5 hr |
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.